# SDR SWAA2024071690379

- Difficulty date: May 27, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N248WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32509
- Aircraft time: 59,511 hours, 35,990 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Panel
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON REFUELING PANEL ON LEADING EDGE AT RT WING 2024-345588<[01] ON STEP 4. TOOL USED: THICKNESS GAGE. P/N: 45MG. S/N: 221859911. DUE DATE: 17-NOV-24.   ON STEP 5. TOOL USED: ET INSTRUMENT. P/N: NORTEC 600D. S/N: 60009161631. DUE DATE: 11-MAR-25.;[02] REPAIRED REFUELING PANEL ASSY (FUEL SYSTEM ONLY) LOCATED ON LEADING EDGE BETWEEN SS163.95 AND SS150.81 AT RT WING IAW EA# 24-157-01549-WIP1; EA# 24-157-01549 SEE INDIVIDUAL SIGN OFFS BELOW.;[03] COMPLETED TASK CERTIFIED
